Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 204, NWS Nashville, TN

August 26, 2016Hickman County, Maury County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 26, 2016, 8:34 PM CDT for Hickman County, Maury County, Williamson County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2016, 8:34 PM CDT (01:34 UTC)
Expired
Aug 26, 2016, 9:00 PM CDT
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hickman County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2175 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS54 KOHX 270134
SVROHX
TNC081-119-187-270200-
/O.NEW.KOHX.SV.W.0204.160827T0134Z-160827T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT FRI AUG 26 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  THOMPSON'S STATION...OR 12 MILES NORTH OF COLUMBIA...MOVING
  NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...
  SANTA FE AND LEIPERS FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3596 8724 3596 8720 3597 8721 3598 8719
      3598 8720 3599 8719 3600 8719 3605 8713
      3604 8713 3581 8692 3568 8708 3586 8737
TIME...MOT...LOC 0133Z 135DEG 14KT 3580 8707 

HAIL...1.00IN
WIND...60MPH
 
$$

ROSE
2 follow-up statements
560 
WWUS54 KOHX 270145
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
845 PM CDT FRI AUG 26 2016

TNC081-119-187-270200-
/O.CON.KOHX.SV.W.0204.000000T0000Z-160827T0200Z/
WILLIAMSON TN-HICKMAN TN-MAURY TN-
845 PM CDT FRI AUG 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WILLIAMSON...EAST CENTRAL HICKMAN AND NORTH CENTRAL
MAURY COUNTIES...

AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF FAIRVIEW...OR 17 MILES EAST OF CENTERVILLE...MOVING NORTHWEST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW AND PRIMM SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3588 8699 3575 8717 3587 8736 3596 8724
      3596 8720 3597 8721 3598 8719 3598 8720
      3599 8719 3600 8719 3605 8713 3604 8713
TIME...MOT...LOC 0144Z 135DEG 29KT 3587 8716 

HAIL...1.00IN
WIND...60MPH
 
$$

ROSE
250 
WWUS54 KOHX 270157
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CDT FRI AUG 26 2016

TNC081-119-187-270207-
/O.EXP.KOHX.SV.W.0204.000000T0000Z-160827T0200Z/
WILLIAMSON TN-HICKMAN TN-MAURY TN-
857 PM CDT FRI AUG 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON...EAST
CENTRAL HICKMAN AND NORTH CENTRAL MAURY COUNTIES WILL EXPIRE AT 900
PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3588 8699 3575 8717 3587 8736 3596 8724
      3596 8720 3597 8721 3598 8719 3598 8720
      3599 8719 3600 8719 3605 8713 3604 8713
TIME...MOT...LOC 0155Z 135DEG 14KT 3587 8716 

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:28 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 26, 6:28 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
628 PM CDT FRI AUG 26 2016

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

The forecast wont change too much each day as an upper high
slowly moves eastward towards the Atlantic and gets replaced by
another upper high/ridging next week. Subtle shortwave
disturbances within the upper flow combined with diurnal support
will be enough for some shower and thunderstorm activity through
the duration of the forecast. Temperatures look to remain very
consistent through the end of next week with highs mainly in the
low to mid 90s and lows in the low to mid 70s.

For the short term through Sunday, chances for showers and
thunderstorms will mainly be during the afternoon hours, but there
will still be chances for lingering showers to persist into the
evening. With weak upper level shear thanks to the upper closed
high, thunderstorms will be mainly pulse type and not move too
quickly. So if heavier showers and thunderstorms develop, slow
movement may bring some flood risks to impacted areas. Also, with
some enhanced areas of MUCAPE over the mid state during the
afternoon hours, some gusty winds will be possible with the higher
topped convection. Otherwise, just expecting typical isolated late
summer afternoon convection through the weekend.

After Sunday, the upper closed high begins to merge with the
approaching ridge, and keeps high pressure aloft through next
week. Another closed upper high will develop Tuesday, but doesnt
look to progress eastward like the previous high. Instead, the
ridge over the Plains will keep us in more of a northwesterly flow
pattern by late Wednesday. Again with subtle shortwaves embedded
within the upper flow, mainly afternoon showers and thunderstorms
are expected each day next week. By Friday, the ridge axis looks
to slide across the MS River Valley and may give us a dry weekend
across the mid state. For now have Friday and Friday night mainly
dry with a slight chance for afternoon thunderstorms on the
Plateau.

.AVIATION...
18Z TAF DISCUSSION.

Convective temps running just a few degrees above current temps
at this hour. Should see some isol to sct development aft 21z or
so. Otw, higher pressure remains stacked to our east. Convective
activity that does develop will move very slowly northward. Light
fog possible late tonight as current tover values are slightly
negative.

&&

.AVIATION...
00Z TAF DISCUSSION.

A rather typical summertime pattern will continue in place over
the Mid-State during the next 24 hrs, with a period of BR
expected during the late night/early morning hours, and isolated
thunderstorms during the afternoon. Visibilities in the BR will be
mainly MVFR, although can't rule out a brief period of IFR at one
or more of our airports. Daytime conditions will be mainly VFR,
except for a brief period of MVFR and/or IFR conditions if a
thunderstorm should happen to pass over an airport.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......19
AVIATION........08
Hazardous weather outlook, Aug 26, 5:38 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
538 PM CDT FRI AUG 26 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-272245-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
538 PM CDT FRI AUG 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 26, 7:33 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CDT FRI AUG 26 2016

TNZ058-094-270100-
LAWRENCE TN-LEWIS TN-
733 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND EASTERN
LEWIS COUNTIES UNTIL 800 PM CDT...

AT 733 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SUMMERTOWN TO 9 MILES SOUTHEAST OF
LAWRENCEBURG. MOVEMENT WAS NORTHWEST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...LORETTO...SUMMERTOWN...ETHRIDGE...LEOMA...
GORDONSBURG AND HENRYVILLE.

LAT...LON 3512 8745 3562 8749 3562 8744 3550 8728
      3544 8729 3543 8723 3530 8722 3529 8723
      3529 8722 3520 8721 3517 8722 3516 8721
      3512 8721 3502 8723
TIME...MOT...LOC 0033Z 138DEG 27KT 3544 8728 3513 8726

ROSE
Special weather statement, Aug 26, 7:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT FRI AUG 26 2016

TNZ025-057-059-060-270115-
HICKMAN TN-MAURY TN-WILLIAMSON TN-DICKSON TN-
750 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKSON...WEST
CENTRAL WILLIAMSON...NORTHEASTERN HICKMAN AND NORTH CENTRAL MAURY
COUNTIES UNTIL 815 PM CDT...

AT 749 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF FAIRVIEW...OR 16 MILES EAST OF
CENTERVILLE...MOVING NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...BURNS...PRIMM SPRINGS...LYLES AND BON AQUA.

LAT...LON 3585 8702 3572 8717 3592 8753 3612 8731
TIME...MOT...LOC 0049Z 131DEG 22KT 3584 8717

ROSE
Local storm report, Aug 26, 7:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
757 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 NE ETHRIDGE           35.34N  87.29W
08/26/2016                   LAWRENCE           TN   911 CALL CENTER

            SEVERAL TREES DOWN AND DAMAGE TO OUTBUILDINGS AT THE
            FLEA MARKET NEAR ETHRIDGE.

&&

EVENT NUMBER OHX1601078

FB
Special weather statement, Aug 26, 8:11 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI AUG 26 2016

TNZ057>060-094-270145-
LAWRENCE TN-LEWIS TN-HICKMAN TN-MAURY TN-WILLIAMSON TN-
811 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...CENTRAL
WILLIAMSON...SOUTHEASTERN HICKMAN...LEWIS AND MAURY COUNTIES UNTIL
845 PM CDT...

AT 810 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR THOMPSON'S STATION TO 11 MILES SOUTH OF
HOHENWALD. MOVEMENT WAS NORTHWEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...COLUMBIA...HOHENWALD...SPRING HILL...MOUNT PLEASANT...
THOMPSON'S STATION...SUMMERTOWN...PRIMM SPRINGS...HENRYVILLE...
KIMMINS...SANTA FE...LEIPERS FORK...NATCHEZ TRACE AT HIGHWAY 96...
HAMPSHIRE...WILLIAMSPORT AND GORDONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3550 8771 3551 8769 3555 8769 3555 8767
      3557 8765 3560 8766 3604 8695 3577 8670
      3529 8753 3534 8758 3541 8757 3542 8761
      3544 8761 3544 8765 3547 8765 3547 8769
      3548 8772
TIME...MOT...LOC 0110Z 130DEG 18KT 3578 8684 3538 8753

ROSE
Local storm report, Aug 26, 8:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     2 SSE SPRING HILL       35.71N  86.91W
08/26/2016                   MAURY              TN   PUBLIC

            UNCOMFIRMED REPORT OF A POSSIBLE MICROBURST. PICTURES
            OF TREES DOWN ON KEDRON ROAD ACROSS FROM THE KINGS CREEK
            GOLF COURSE. REPORTS OF 50-60 POUND PLANTERN URNS BEING
            MOVED... AND A STRONG PLAYGROUND SLIDE BEING RIPPED OFF.
            ESTIMATED WIND SPEEDS OF 75-80 MPH.

&&

EVENT NUMBER OHX1601079

FB
Local storm report, Aug 26, 8:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     2 S COLLINWOOD          35.15N  87.75W
08/26/2016                   WAYNE              TN   911 CALL CENTER

            ONE TREE DOWN IN THE TWO HUNDRED BLOCK OF BEAR CREEK
            ROAD.

0542 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
08/26/2016                   MAURY              TN   911 CALL CENTER

            ONE TREE DOWN.

0545 PM     TSTM WND DMG     14 W COLUMBIA           35.62N  87.30W
08/26/2016                   MAURY              TN   FACEBOOK

            ONE TREE DOWN AT A RESIDENCE IN HAMPSHIRE

0548 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
08/26/2016                   MAURY              TN   911 CALL CENTER

            ONE TREE DOWN.

0624 PM     TSTM WND DMG     2 W LINDEN              35.61N  87.88W
08/26/2016                   PERRY              TN   911 CALL CENTER

            ONE TREE REPORTED DOWN ON HIGHWAY 412 EAST.

0624 PM     TSTM WND DMG     8 NNE HOHENWALD         35.66N  87.50W
08/26/2016                   HICKMAN            TN   911 CALL CENTER

            REPORT OF A TREE DOWN ON HIGHWAY 48 SOUTH.

0624 PM     TSTM WND DMG     8 SE LOBELVILLE         35.67N  87.70W
08/26/2016                   HICKMAN            TN   911 CALL CENTER

            REPORT OF A TREE DOWN ON HIGHWAY 100 WEST.

0656 PM     TSTM WND DMG     2 SSE SPRING HILL       35.71N  86.91W
08/26/2016                   MAURY              TN   PUBLIC

            UNCOMFIRMED REPORT OF A POSSIBLE MICROBURST. PICTURES
            OF TREES DOWN ON KEDRON ROAD ACROSS FROM THE KINGS CREEK
            GOLF COURSE. REPORTS OF 50-60 POUND PLANTERN URNS BEING
            MOVED... AND A STRONG PLAYGROUND SLIDE BEING RIPPED OFF.
            ESTIMATED WIND SPEEDS OF 75-80 MPH.

0730 PM     TSTM WND DMG     1 NE ETHRIDGE           35.34N  87.29W
08/26/2016                   LAWRENCE           TN   911 CALL CENTER

            SEVERAL TREES DOWN AND DAMAGE TO OUTBUILDINGS AT THE
            FLEA MARKET NEAR ETHRIDGE.

&&

EVENT NUMBER OHX1601071 OHX1601074 OHX1601072 OHX1601073 OHX1601075
OHX1601076 OHX1601077 OHX1601079 OHX1601078

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:21 PM CDTSpecial Weather StatementOHXHumphreys39 min
Aug 26, 7:33 PM CDTSpecial Weather StatementOHXLawrence27 min
Aug 26, 7:50 PM CDTSpecial Weather StatementOHXHickman25 min
Aug 26, 8:11 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson34 min
Aug 26, 9:05 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys25 min
Aug 26, 9:30 PM CDTSpecial Weather StatementOHXMontgomery, Stewart30 min
Aug 26, 9:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Aug 26, 10:11 PM CDTSpecial Weather StatementOHXCheatham34 min
Aug 26, 10:53 PM CDTSpecial Weather StatementOHXMontgomery37 min
Aug 26, 10:58 PM CDTSevere Thunderstorm WarningOHXRobertson17 min
Aug 27, 1:38 PM CDTSpecial Weather StatementOHXWarren22 min
Aug 27, 2:23 PM CDTSpecial Weather StatementOHXDeKalb22 min
Aug 27, 2:39 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson36 min
Aug 27, 2:44 PM CDTSpecial Weather StatementOHXRutherford31 min
Aug 27, 2:50 PM CDTSpecial Weather StatementOHXRutherford25 min
Aug 27, 2:57 PM CDTSpecial Weather StatementOHXPerry33 min
Aug 27, 3:00 PM CDTSevere Thunderstorm WarningOHXWilson45 min
Aug 27, 3:03 PM CDTSpecial Weather StatementOHXSmith42 min
Aug 27, 3:07 PM CDTSpecial Weather StatementOHXWayne38 min
Aug 27, 3:11 PM CDTSpecial Weather StatementOHXRutherford49 min
Aug 27, 3:17 PM CDTSpecial Weather StatementOHXDavidson43 min
Aug 27, 3:24 PM CDTSpecial Weather StatementOHXDavidson51 min
Aug 27, 3:28 PM CDTSpecial Weather StatementOHXDavidson47 min
Aug 27, 3:31 PM CDTFlash Flood WarningOHXDavidson, Rutherford3 hr
Aug 27, 3:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson44 min
Aug 27, 3:40 PM CDTAreal Flood WarningOHXDavidson, Rutherford, Sumner, Wilson3 hr
Aug 27, 3:44 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson46 min
Aug 27, 3:54 PM CDTSpecial Weather StatementOHXDickson, Hickman36 min
Aug 27, 3:57 PM CDTSpecial Weather StatementOHXWilliamson33 min
Aug 27, 4:02 PM CDTSpecial Weather StatementOHXLewis43 min
Aug 27, 4:11 PM CDTSpecial Weather StatementOHXRobertson49 min
Aug 27, 4:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson33 min
Aug 27, 4:56 PM CDTSpecial Weather StatementOHXDickson34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.